# SDR AWXA200400608

- Difficulty date: May 25, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 51,365 hours, 35,994 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26793
- Condition: Cracked
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK 2 EACH CRACKS WERE FOUND IN NR 3 SLAT LOWER SKIN BELOW THE ACTUATOR AT SS 68.26.  MAINTENANCE CUT OUT CRACKED SLAT SKIN AT SS 68.26 AND PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND SPLICE PLATE; INSTALLED REPAIR PARTS IAW B737-300 SRM 57-43-01 FIG 206 PG 216-219.
